# SDR ASAA2013012493809

- Difficulty date: January 24, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 37,942 hours, 14,635 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 986, LBL.20 TO 40 CORRODED.   FABRICATED REPAIR PARTS IAW SRM 51-20-01.  PRIMED IAW SOPM 20-41-02. PAINTED PREAIR PARTS IAW SOPM 20-41-02, AMM 51-21-00 INSTALLED REPAIR PARTS IAW SRM 53-00-51, REPAIR 1.
